MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION OPERATING TABLE MARS 2.08; UNIVERSAL OPERATING TABLE, ELECTROMECHANICAL

BAXTER HEALTHCARE CORPORATION OPERATING TABLE MARS 2.08; UNIVERSAL OPERATING TABLE, ELECTROMECHANICAL
Model Number 1380201
Medical Device Problem Codes Positioning Failure (1158); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Baxter received a report stating that operating table mars 2.08 back section was stuck in the upright position.Customer stated motor sound like it was turning but nothing was engaging.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The described products are intended for human medical use only.The mars 2 operating table in conjunction with the tabletop sections and accessories offered and sold by trumpf medical is intended for the following uses: patient positioning during surgery, ranging from anaesthesia induction through actual surgery to recovery from anaesthesia.Patient transportation on the operating tabletop, from a patient transfer system to the operating theatre or from the operating theatre to a patient transfer system.During the investigation a test was performed.The result was that it failed the tests.The cause of the issue is a defective namur sensor.The problem was resolved by replacing the sensor.According to the table's history, the sensor itself had not been replaced before and had therefore been in use for 12 years.Component failure due to hardware defect.A replacement operating table mars was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of surgical table being stuck in upright position were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
 
Event or Problem Description

Brand Name
OPERATING TABLE MARS 2.08
Common Device Name
UNIVERSAL OPERATING TABLE, ELECTROMECHANICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS (SUZHOU) CO. LTD
building no.14
188 east guangzhou road
taicang city, jiangsu 21540 0
CH   215400
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22800366
Report Number3007143268-2025-00064
Device Sequence Number12840808
Product Code GDC
UDI-Device Identifier00887761991606
UDI-Public(01)00887761991606(11)131125
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1380201
Device Catalogue Number1380201
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown